Publication
Title
Magnetoresistance of a two-dimensional electron gas in weakly modulated magnetic fields
Author
Language
English
Source (journal)
Physical review : B : condensed matter and materials physics. - Lancaster, Pa, 1998 - 2015
Publication
Lancaster, Pa : 2000
ISSN
1098-0121 [print]
1550-235X [online]
Volume/pages
62(2000), p. 91-94
ISI
000088037000024
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 17.08.2017
To cite this reference